MathSciNet Relay Station
MathSciNet bibliographic data
MR1322804 (96a:41043) 41A65 (46B20 47H99 49J27)
Alʹber, Ya. I.; Notik, A. I. On some estimates for projection operators in Banach spaces. Comm. Appl. Nonlinear Anal. 2 (1995), no. 1, 47–55.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement